# SDR 56473

- Difficulty date: November 24, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N142YV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 15,334 hours, 22,840 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING SOUNDED ON TAKE OFF ROLL. THE CREW ABORTED TAKEOFF AND RETURNED TO GATE WITH NO FURTHER INCIDENT. IAW HIGH SPEED TAXI CK/CND
